# SDR AALA202409257223

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 44,870 hours, 18,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR PLASTIC GUARD NEEDS TO BE SCREWED ON. RESECURED R1 DOOR GERT BAR PLASTIC GUARD SPACED
